A one-dimensional reaction/diffusion system with a fast reaction

Thomas I. Seidman, Leonid V. Kalachev

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a system of second-order ordinary differential equations describing steady state for a three-component chemical system (with diffusion) in the case when one of the reactions is fast. We discuss the existence of solutions and the existence, uniqueness, and characterization of a limit as the rate of the fast reaction approaches infinity.

Original languageEnglish
Pages (from-to)392-414
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume209
Issue number2
DOIs
StatePublished - May 15 1997

Fingerprint

Dive into the research topics of 'A one-dimensional reaction/diffusion system with a fast reaction'. Together they form a unique fingerprint.

Cite this